MAUDE Adverse Event Report: CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPAIR SYSTEM

CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPAIR SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the surgeon wasn't able to get a stable construct with the patient specific stem coupled with any trialed head offset.The surgeon ended up removing the stem and implanting the size 12 127, 29 stem.The surgeon didn't have a stem extractor and he wasn't happy with the 3d printed trial neck performance as it bent during use.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the surgeon wasn't able to get a stable construct with the patient specific stem coupled with any trialed head offset.The surgeon ended up removing the stem and implanting the size 12 127, 29 stem.The surgeon didn't have a stem extractor and he wasn't happy with the 3d printed trial neck performance as it bent during use.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
TOTAL HIP REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key13586717
Report Number3004153240-2022-00026
Device Sequence Number3860498
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-PublicM572HBS0330000011
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexUnknown